Alert archive / Alabama / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 124, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 10, 2025, 4:05 PM CDT for Crenshaw County, Alabama. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2025, 4:05 PM CDT (21:05 UTC)
- Expired
- Jun 10, 2025, 4:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Crenshaw County, AL
The radar
The Ft Rucker radar (KEOX), 70 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1000 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
407
WUUS54 KMOB 102105
SVRMOB
ALC041-102130-
/O.NEW.KMOB.SV.W.0124.250610T2105Z-250610T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
405 PM CDT Tue Jun 10 2025
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southeastern Crenshaw County in south central Alabama...
* Until 430 PM CDT.
* At 404 PM CDT, a severe thunderstorm was located 6 miles southeast
of Brantley, or 8 miles northwest of Elba, moving northeast at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Crenshaw County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3154 8616 3153 8616 3153 8620 3144 8619
3144 8623 3151 8628 3153 8628 3162 8616
3162 8615 3154 8614
TIME...MOT...LOC 2104Z 237DEG 16KT 3151 8618
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM1 follow-up statement
815
WWUS54 KMOB 102130
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
430 PM CDT Tue Jun 10 2025
ALC041-102140-
/O.EXP.KMOB.SV.W.0124.000000T0000Z-250610T2130Z/
Crenshaw AL-
430 PM CDT Tue Jun 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRENSHAW COUNTY
HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
LAT...LON 3154 8616 3153 8616 3153 8620 3144 8619
3144 8623 3151 8628 3153 8628 3162 8616
3162 8615 3154 8614
TIME...MOT...LOC 2130Z 237DEG 16KT 3157 8608
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:29 PM CDT, 36 minutes earlier.
Area forecast discussion, Jun 10, 3:29 PM CDT, 36 minutes before
Area Forecast Discussion National Weather Service Mobile AL 329 PM CDT Tue Jun 10 2025 ...New Discussion, Marine... .DISCUSSION... Issued at 326 PM CDT Tue Jun 10 2025 ...Through Wednesday Night... Weak upper troughing transits the region the rest of this evening with transient upper ridging moving in its wake. Afternoon showers and thunderstorms gradually wane after sunset bringing relatively drier conditions to the forecast area through tonight. Any lingering showers or storms should shift to be just offshore through the overnight hours, beginning to shift back near shore by daybreak. Once again, afternoon showers and storms can be expected Wednesday, mainly in the vicinity of the seabreeze boundary that advances inland. Weak shear and ample instability will allow for the more traditional pulse type strong thunderstorms with small hail, gusty winds, and heavy rainfall. Can't rule out on or two storms during the period temporarily pulsing to severe criteria with damaging winds and large hail. Temperatures remain warm during the day in the upper 80's to near 90 degrees with overnight lows falling into the upper 60's over the interior and lower to middle 70's nearer the coast each night. A Moderate risk of rip currents quickly becomes a low risk late tonight into Wednesday. MM/25 ...Thursday through Tuesday... A series of upper level shortwave troughs moving from over the Southern Plains get a bit of a northward deflection over the Southeast from an upper ridge initially stretching west over the northern Gulf coast/northern Gulf. Guidance varies with the strength of the shortwaves and their effects on the upper ridge. The ECMWF is advertising the upper ridge allowing weaker shortwaves to pass closer to the northcentral and northeastern Gulf coast, along with being a bit slower, whilst the GFS deflects the energy further north, along with being a bit faster. The GDPS lies in the middle. The ensembles are more in agreement, keeping an upper trough over and just west of the Lower Mississippi River with the upper ridge centered over the northern Florida/southeast Georgia, with a bit of an eastward shift as the forecast moves into the middle of the coming week. A surface ridge stretching west over the Southeast sees a bit of a southward shift, but overall maintains a southerly deep layer flow, maintaining a moist airmass over the southeast. Precipitable h20 values average in the 1.8"-2.2" range. Have went with the ensembles for the forecast. Guidance is indicating the continuation of the summer pattern of convection, showers and thunderstorms developing inland during the day, peaking in the mid afternoon into the evening over land areas. The convection shifts offshore overnight, then begins to work its way inshore the next day. With MLCapes rising to around 2500J/kg and DCapes in the 900-1200J/kg, strong to marginally severe storms are possible in the heat of the afternoon, with downburst winds and small hail possible. With high moisture levels allowing for efficient rainers, ponding of water in poor drainage issues may be an issue in some localities. Seasonable to a bit above seasonal temperatures are expected through the weekend into the coming week. High temperatures in the mid 80s to low 90s are expected. Heat Indices slowly rise from the 98 to 102 degree range Thursday to 100-106 degrees on Tuesday. Low temperatures in the low to mid 70s north of I-10, mid 70s to near 80 south are expected through the Extended. A Low Risk of Rip Currents Tuesday through Friday becomes a moderate this weekend into the coming week as a more organized onshore flow bring increasing swell to area beaches combines with an tidal range. /16 && .AVIATION... (18Z TAFS) Issued at 1215 PM CDT Tue Jun 10 2025 Generally VFR flight category prevails outside of any showers and storms this afternoon. Temporary reductions in ceiling and visibility can be expected underneath any given storm. Expect VFR flight category to prevail tonight into Wednesday morning. MM/25 && .MARINE... Issued at 326 PM CDT Tue Jun 10 2025 Light to moderate southwesterly flow this afternoon turns southerly to southeasterly through the remainder of the week. Expect shower and thunderstorm chances to remain high through the weekend. Waterspouts are possible in any storms during the overnight into early morning hours each day. Locally higher winds and seas are possible near any storms. MM/25 && .PRELIMINARY POINT TEMPS/POPS... Mobile 72 87 72 88 73 88 74 88 / 40 70 30 70 20 80 20 90 Pensacola 75 87 76 87 77 87 77 86 / 50 70 40 70 30 80 40 90 Destin 77 89 76 89 78 88 78 88 / 50 70 40 60 40 80 50 80 Evergreen 71 90 70 91 71 92 72 88 / 30 50 20 70 20 80 20 80 Waynesboro 70 90 69 89 71 91 71 90 / 30 30 10 60 20 70 10 80 Camden 69 87 69 88 71 89 71 87 / 20 30 10 50 30 70 20 80 Crestview 72 91 72 92 71 91 72 88 / 30 70 20 80 20 90 30 90 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 10, 3:06 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
306 PM CDT Tue Jun 10 2025
ALZ058-060-102045-
Covington AL-Crenshaw AL-
306 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRENSHAW AND
NORTHERN COVINGTON COUNTIES THROUGH 345 PM CDT...
At 306 PM CDT, Doppler radar was tracking a strong thunderstorm over
River Falls, or near Andalusia, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Andalusia, River Falls, Red Level, Dozier, Heath, and Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3137 8620 3124 8654 3137 8665 3158 8645
TIME...MOT...LOC 2006Z 233DEG 15KT 3135 8653
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 10, 3:10 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Mobile AL
310 PM CDT Tue Jun 10 2025
MSZ075-076-078-079-102100-
Stone MS-Perry MS-Greene MS-George MS-
310 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GEORGE...
SOUTHEASTERN PERRY...SOUTHWESTERN GREENE AND NORTHEASTERN STONE
COUNTIES THROUGH 400 PM CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Wiggins, moving northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
George, southeastern Perry, southwestern Greene and northeastern
Stone Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3112 8887 3109 8881 3100 8875 3089 8871
3085 8896 3093 8906
TIME...MOT...LOC 2009Z 239DEG 9KT 3092 8896
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 10, 3:27 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
327 PM CDT Tue Jun 10 2025
ALZ052-102115-
Washington AL-
327 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WASHINGTON COUNTY
THROUGH 415 PM CDT...
At 327 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Tibbie, or 11 miles south of Chatom, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Deer Park, Tibbie, and McIntosh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3150 8807 3127 8798 3126 8799 3126 8797
3122 8796 3120 8833 3134 8838
TIME...MOT...LOC 2027Z 254DEG 15KT 3131 8828
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 10, 3:35 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
335 PM CDT Tue Jun 10 2025
MSZ075-076-078-079-102115-
Stone MS-Perry MS-Greene MS-George MS-
335 PM CDT Tue Jun 10 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN GEORGE...PERRY...WESTERN
GREENE AND STONE COUNTIES THROUGH 415 PM CDT...
At 334 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sunrise to 8 miles west of Perkinston.
Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wiggins, Richton, Perkinston, McHenry, Beaumont, New Augusta, and
McLain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3091 8934 3091 8914 3141 8915 3140 8861
3073 8865 3074 8888 3068 8889 3068 8924
3065 8925 3065 8934
TIME...MOT...LOC 2034Z 275DEG 38KT 3128 8924 3077 8927
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 10, 3:37 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
337 PM CDT Tue Jun 10 2025
ALZ056-059-060-102130-
Conecuh AL-Covington AL-Escambia AL-
337 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ESCAMBIA...
SOUTHEASTERN CONECUH AND WEST CENTRAL COVINGTON COUNTIES THROUGH 430
PM CDT...
At 337 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles east of Castleberry, or 8 miles south of Evergreen, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Castleberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3125 8659 3119 8695 3134 8707 3152 8679
3152 8676
TIME...MOT...LOC 2037Z 247DEG 15KT 3131 8694
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 10, 3:53 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
353 PM CDT Tue Jun 10 2025
ALZ057-058-102145-
Butler AL-Crenshaw AL-
353 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BUTLER AND WEST CENTRAL
CRENSHAW COUNTIES THROUGH 445 PM CDT...
At 352 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Greenville, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3152 8657 3152 8664 3178 8685 3189 8672
3168 8633
TIME...MOT...LOC 2052Z 310DEG 19KT 3178 8673
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:06 PM CDT | Special Weather Statement | MOB | Mobile | 24 min |
| Jun 9, 9:03 PM CDT | Special Weather Statement | MOB | Mobile | 57 min |
| Jun 9, 9:17 PM CDT | Special Marine Warning | MOB | 73 min | |
| Jun 9, 9:21 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 9, 9:39 PM CDT | Special Weather Statement | MOB | Baldwin | 51 min |
| Jun 9, 9:48 PM CDT | Special Marine Warning | MOB | 87 min | |
| Jun 9, 9:53 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 52 min |
| Jun 9, 10:30 PM CDT | Special Weather Statement | MOB | Baldwin | 45 min |
| Jun 9, 10:53 PM CDT | Special Marine Warning | MOB | 82 min | |
| Jun 9, 11:33 PM CDT | Special Marine Warning | MOB | 117 min | |
| Jun 10, 12:10 AM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 10, 8:07 AM CDT | River Flood Warning | MOB | Mobile | 14 hr |
| Jun 10, 8:08 AM CDT | River Flood Warning | MOB | Escambia | 37 hr |
| Jun 10, 12:44 PM CDT | Special Weather Statement | MOB | Baldwin | 46 min |
| Jun 10, 1:20 PM CDT | Special Weather Statement | MOB | Mobile | 25 min |
| Jun 10, 1:50 PM CDT | Special Weather Statement | MOB | Mobile | 25 min |
| Jun 10, 1:54 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 51 min |
| Jun 10, 2:21 PM CDT | Special Weather Statement | MOB | Mobile | 39 min |
| Jun 10, 2:33 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 10, 2:46 PM CDT | Special Weather Statement | MOB | Washington | 44 min |
| Jun 10, 2:51 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 39 min |
| Jun 10, 3:06 PM CDT | Special Weather Statement | MOB | Escambia | 39 min |
| Jun 10, 3:06 PM CDT | Special Weather Statement | MOB | Covington | 39 min |
| Jun 10, 3:24 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 38 min |
| Jun 10, 3:27 PM CDT | Special Weather Statement | MOB | Washington | 48 min |
| Jun 10, 3:37 PM CDT | Special Weather Statement | MOB | Conecuh | 53 min |
| Jun 10, 3:41 PM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 10, 3:51 PM CDT | Areal Flood Advisory | MOB | Washington | 3 hr |
| Jun 10, 3:53 PM CDT | Special Weather Statement | MOB | Butler | 52 min |
| Jun 10, 3:56 PM CDT | Severe Thunderstorm Warning | MOB | Butler | 34 min |
| Jun 10, 4:10 PM CDT | Areal Flood Advisory | MOB | Conecuh, Escambia | 3 hr |
| Jun 10, 4:14 PM CDT | Special Weather Statement | MOB | Crenshaw | 46 min |
| Jun 10, 4:30 PM CDT | Special Weather Statement | MOB | Butler | 45 min |
| Jun 10, 4:37 PM CDT | Special Weather Statement | MOB | Conecuh | 38 min |
| Jun 10, 4:39 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 17 min |
| Jun 10, 4:43 PM CDT | Special Weather Statement | MOB | Wilcox | 47 min |
| Jun 10, 4:49 PM CDT | Areal Flood Advisory | MOB | Butler, Conecuh, Monroe, Wilcox | 19 min |
| Jun 10, 5:08 PM CDT | Flash Flood Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 3 hr |
| Jun 10, 6:35 PM CDT | Special Weather Statement | MOB | Baldwin | 40 min |
| Jun 10, 6:36 PM CDT | Special Marine Warning | MOB | 47 min | |
| Jun 10, 6:55 PM CDT | Special Marine Warning | MOB | 95 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.